I have been taking avapro since last September. As well I take celebrex for osteoarthritis. In the last month I have started having muscle spasms in the legs at night. Are the two related.
So may folks asking about muscle cramps in their legs recently! Not that I know of as far as cramping being side effects of either drug. You may be low on your electrolytes like potassium, magnesium etc. Try eating a banana or foods high in potassium. Low potassium is notorious for causing leg cramps. you can also try taking a multivitamin every day. Make sure you are staying well hydrated. People tend to be dehydrated in the cooler weather as they dont drink as much as when they are hot. Now that the weather is beginning to warm in some parts of the country, people are becoming dehydrated and having their electrolytes out of balance because they are beginning to sweat a little more and not drinking enough.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2011 • 3 answers
Posted 11 Mar 2013 • 1 answer
I took erivedge for 3 months to treat my BCC. I've been finished since mid May, 2013. My skin looks?
Posted 5 Jun 2013 • 1 answer
Posted 30 Mar 2015 • 1 answer
Posted 12 Jan 2016 • 0 answers